# SDR 07FDEA05020

- Difficulty date: December 8, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 20,009 hours, 10,225 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: A54612112600602
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FWD PYLON INSIDE ACCESS HOLE JUST FWD OF BLOW-OUT DOORS 2.5 IN CRACK EXIST IN OVAL CUT OUT AT DECK LEVEL REPAIRED CRACKED WEB IAW A300-600 SRM 54-52-12.  CUT OUT DAMAGED PORTION OF WEB AND INSTALLED FILLER AND REPAIR DOUBLER IAW A300-600 SRM 54-52-21 WITH DEVIATION APPROVED BY EA 6-5450-113392.
